# SDR C2XA01CL184

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD2
- Part serial: 1030
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 4233 THE CREW REPORTED A LOUD NOISE AND VIBRATION UNDER THE FLIGHT DECK ON CLIMB OUT.  RECYCLED THE LANDING GEAR AND RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE.  THE GEAR WAS RECYCLED AGAIN, RECEIVED 3 GREEN DOWN AND LOCK INDICATIONS.  THE AIRCRAFT RETURNED AND LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
